# SDR DALA2020030601668

- Difficulty date: March 6, 2020
- Submitted: March 6, 2020
- Operation: Air carrier
- Aircraft: N987DN
- Make and model: Boeing 717-200
- Aircraft serial: 55064
- Aircraft time: 41,362 hours, 38,771 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER RAM AIR INLET LEADING EDGE IS CRACKED ON THE LEFT SIDE. REPAIRED PER B717 SRM 55-30-01-2R PROCEDURE 1. REQUIRES REPETITIVE VISUAL INSPECTION EVERY 4500 HOURS. (LP #1518223)
